Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Gastroparesis, celiac disease, stomach bloating, jelly like stools. On dairy and grain free diet. Treatment?

I have Gastroparesis and Celiac Disease . I have been grain free, dairy free and soy free for almost 3 years and I still have lots of trouble with my stomach , always bloated, I go at least once a day and have what I call furry stool or almost jelly like. Can you tell me why the weird stool and any suggestions as to what I can do know to make life easier.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
CELICISEASE AND ALLERGY TO WHEAT IS DIFFERENT
IF YOU WANT YOU CAN GET ALLERGY TESTS(BLOOD SERUM TESTS FOR SPECIFIC ANTIBODIES FOR MILK,WHEAT,POTATO,CHANA,AND POTATO,RICE,EGG
AFTER GETTING REPORT YOU CAN GO FOR LOW DOSE SUBLINGUAL IMMUNOTHERAPY
AND AFTER SOME TIME YOU CAN EAT THESE THINGS
THIS IS THE LATEST TREATMENT FOR FOOD ALLERGIES YOU CAN CHECK IN THE VNET MANY DOCTORS AE DOING ABROAD AND I AM ALSO DOING SAME FOR PAST MANY YEARS AND WITH GOOD SUCESS RATE
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor